A Note on Maximal Rate of Decay for Solutions to Some Linear Wave Equations.
Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 465-482
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1988__197_1_183746,
author = {Peter Kumlin},
title = {A {Note} on {Maximal} {Rate} of {Decay} for {Solutions} to {Some} {Linear} {Wave} {Equations.}},
journal = {Mathematische Zeitschrift},
pages = {465--482},
year = {1988},
volume = {197},
number = {1},
zbl = {0701.35028},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183746/}
}
Peter Kumlin. A Note on Maximal Rate of Decay for Solutions to Some Linear Wave Equations.. Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 465-482. http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183746/